Alert archive / Missouri / Flash Flood Warnings in 2004

Flash Flood Warning 84, NWS Springfield, MO

November 1, 2004Camden County, Missouri

NWS Springfield, MO issued this flash flood warning at Nov 1, 2004, 4:31 AM CST for Camden County, Missouri. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 1, 2004, 4:31 AM CST (10:31 UTC)
Expired
Nov 1, 2004, 9:30 AM CST
In force
5 hr
Issued by
NWS Springfield, MO
Area
Counties, with a storm outline in the text

County Camden County, MO

The radar

The Springfield radar (KSGF), 93 km from the middle of the area, began a volume at 10:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 10.5 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2004-11-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2004-11-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 186 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
471 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
186 m²/s²
0-3 km storm-relative helicity
366 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KSGF 011035
FFWSGF
MOC029-011530-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
431 AM CST MON NOV 1 2004

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CAMDEN COUNTY IN MISSOURI.

* UNTIL 930 AM CST.

* AT 430 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
  AREA OF VERY HEAVY RAINFALL ACROSS THE WARNED AREA. DOPPLER RADAR  
  INDICATES THAT OVER TWO INCHES OF RAIN HAS FALLEN OVER PORTIONS   
  OF WESTERN CAMDEN COUNTY. AN ADDTIONAL ONE TO TWO INCHES OF RAIN   
  WILL BE POSSIBLE IN THE WARNING AREA.

* HEAVY RAIN CONTINUES TO FALL ACROSS THE WARNED AREA. RUNOFF FROM
  THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME
  LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...CAMDENTON...MACKS
  CREEK...BARNUMTON...BRANCH...CLIMAX SPRINGS...DECATURVILLE...
  FREEDOM...GREEN BAY TERRACE...HURRICANE DECK...LINN CREEK...
  MONTREAL AND OLD LINN CREEK.

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER
GROUND.

LAT...LON 3787 9316 3786 9267 3800 9249 3823 9301

$$

DSA
3 follow-up statements
000 
WGUS73 KSGF 011227
FFSSGF
MOC009-011-015-029-039-043-057-059-067-077-085-097-105-109-119-131-
141-145-153-167-185-209-213-225-229-011530-

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
627 AM CST MON NOV 1 2004

...FLASH FLOOD WARNING CONTINUES UNTIL 930 AM CST FOR MCDONALD...
OZARK...TANEY...BARRY...STONE...NEWTON...DOUGLAS...CHRISTIAN...
LAWRENCE...JASPER...GREENE...WRIGHT...WEBSTER...DADE...BARTON...
POLK...LACLEDE...CEDAR...DALLAS...HICKORY...ST. CLAIR...CAMDEN...
MILLER...BENTON AND MORGAN COUNTIES...

AT 620 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
WIDESPREAD RAINFALL ACROSS THE WARNED AREA.  THE HEAVIEST BAND OF 
RAIN STRETCHED FROM NEAR IBERIA...THROUGH SLEEPER AND AVA...TO JUST 
WEST OF THEODOSIA. RAINFALL RATES WITHIN THIS BAND WILL LIKELY 
EXCEED ONE INCH PER HOUR. LIGHT TO MODERATE RAIN WAS FALLING FURTHER 
TO THE WEST.  EVEN THOUGH RAINFALL RATES HAVE SLOWED ACROSS WESTERN 
MISSOURI...RUNOFF FROM EARLIER RAINS WILL CONTINUE TO CAUSE FLOODING 
ACROSS THE REGION THIS MORNING.  

SINCE 5 AM...REPORTS HAVE BEEN RECEIVED OF ROAD CLOSURES ACROSS 
LAWRENCE AND BENTON COUNTIES. IN ADDITION...LAW ENFORCEMENT REPORTED 
THAT HIGHWAY 65 WAS FLOODED NEAR BUFFALO.  

&&

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS
BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS THE ROADWAY.
NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO
ESCAPE RISING WATER MOVE UP TO HIGHER GROUND.

BECAUSE OF THE HILLY TERRAIN OF THE OZARKS...THERE ARE HUNDREDS OF
LOW WATER CROSSINGS WHICH ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO
NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT
ONLY TAKES A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES
AWAY.

$$

SAW
000 
WGUS73 KSGF 011352
FFSSGF
MOC009-011-015-029-039-043-057-059-067-077-085-097-105-109-119-125-
131-145-153-161-167-169-185-209-213-215-225-229-011530-

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
751 AM CST MON NOV 1 2004

...FLASH FLOOD WARNING CONTINUES UNTIL 930 AM CST FOR MCDONALD...
OZARK...TANEY...BARRY...STONE...NEWTON...DOUGLAS...CHRISTIAN...
LAWRENCE...JASPER...GREENE...WRIGHT...WEBSTER...DADE...TEXAS...
BARTON...POLK...LACLEDE...CEDAR...DALLAS...PULASKI...HICKORY...
PHELPS...ST. CLAIR...CAMDEN...MARIES...MILLER AND BENTON COUNTIES...

AT 740 AM CST...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED SEVERAL 
FLOODED LOCATIONS ACROSS THE WARNED AREA. IN LAWRENCE COUNTY 
NUMEROUS FARM ROADS ALONG WITH HIGHWAY 97 NORTH OF STOTTS CITY WERE 
FLOODED.  IN ADDITION SYCAMORE CHURCH ROAD OFF OF HIGHWAY 
248...LOCATED FIVE MILES NORTHWEST OF BRANSON...WAS FLOODED.  OTHER 
LOW-WATER CROSSINGS WERE REPORTED FLOODED ACROSS BARRY AND TANEY 
COUNTIES...IT IS LIKELY NUMEROUS ADDITIONAL LOW-WATER CROSSINGS ARE 
FLOODED ACROSS THE WARNED AREA.

A BAND OF VERY HEAVY RAINFALL CONTINUED TO PUSH EASTWARD ACROSS 
CENTRAL AND SOUTH-CENTRAL MISSOURI.  THIS BAND STRETCHED FROM NEAR 
ROLLA...THROUGH HOUSTON...TO JUST WEST OF GAINESVILLE.  RAINFALL 
RATES WITHIN THIS BAND WILL LIKELY RANGE FROM ONE TO ONE AND A HALF 
INCHES.  FURTHER WEST RAINFALL HAD BECOME MUCH LIGHTER...HOWEVER 
RUNOFF FROM EARLIER RAINS OF 2 TO 3 INCHES WILL CONTINUE TO CAUSE 
FLOODING ACROSS CREEKS...LOW-LYING AREAS AND LOW-WATER CROSSINGS FOR 
THE NEXT SEVERAL HOURS.

&&

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS
BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS THE ROADWAY.
NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO
ESCAPE RISING WATER MOVE UP TO HIGHER GROUND.

BECAUSE OF THE HILLY TERRAIN OF THE OZARKS...THERE ARE HUNDREDS OF
LOW WATER CROSSINGS WHICH ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO
NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT
ONLY TAKES A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES
AWAY.

$$

SAW
000 
WGUS73 KSGF 011537
FFSSGF
MOC009-011-015-029-039-043-057-059-077-085-097-105-109-119-131-141-
145-167-185-209-213-225-011600-

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
934 AM CST MON NOV 1 2004

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR MCDONALD...TANEY...
BARRY...STONE...NEWTON...CHRISTIAN...LAWRENCE...JASPER...GREENE...
WEBSTER...DADE...BARTON...POLK...LACLEDE...CEDAR...DALLAS...
HICKORY...ST. CLAIR...CAMDEN...MILLER...BENTON AND MORGAN COUNTIES 
HAD BEEN ALLOWED TO EXPIRE AT 930 AM CST...

AT 930 AM CST...NATIONAL WEATHER SERVICE RADAR IN SPRINGFIELD 
INDICATED THAT THE HEAVIEST RAINFALL HAD ENDED ACROSS SOUTHWEST AND 
PORTIONS OF CENTRAL MISSOURI. THE EXCESS RUNOFF FROM HEAVY RAIN 
EARLIER THIS MORNING HAS DIMINISHED...AND THE THREAT FOR ADDITIONAL 
FLASH FLOODING HAD ALSO LESSENED. STREAMS AND CREEKS IN THE WARNED 
AREA HAVE PEAKED AND WILL LIKELY REMAIN STEADY OR SLOWLY RECEDE 
THROUGH EARLY AFTERNOON. LOW AREA FLOODING NEAR RIVERS AND 
STREAMS...AND NEAR LOW WATER CROSSINGS WILL CONTINUE INTO THE EARLY 
AFTERNOON HOURS...AND AN AREAL FLOOD WARNING REMAINS IN EFFECT UNTIL 
MIDNIGHT FOR SOUTHWEST AND CENTRAL MISSOURI.  

IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR 
LOCAL LAW ENFORCEMENT AGENCY.

&&

$$

SUTTON

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Nov 1, 3:45 AM CST, 46 minutes earlier.

Area forecast discussion, Nov 1, 3:45 AM CST, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
345 AM CST MON NOV 1 2004

...MAJOR FLOOD EVENT UNFOLDING ACROSS THE MISSOURI OZARKS...

DISCUSSION...
SERIOUS CONCERNS REVOLVE AROUND FLOODING OVER THE NEXT 24 HOURS.
WATER VAPOR IMAGERY INDICATES THE PRIMARY UPPER LEVEL COLD CORE
BEGINNING TO WRAP UP OVER NORTHERN NEW MEXICO.  THE PROBLEM IS THAT
THE SYSTEM HAS DUG FURTHER SOUTH THAN EXPECTED...RESULTING IN A
SLOWER FRONTAL AND UPPER LOW PASSAGE THAN INITIALLY THOUGHT.  IN
RESPONSE...THE GULF OF MEXICO MOISTURE TAP WILL REMAIN IN TACT OVER
THE OZARKS FOR SEVERAL MORE HOURS...ALLOWING FOR A PROLONGED PERIOD
OF HEAVY RAIN...ENHANCING THE FLOOD POTENTIAL.  THE RAINFALL HAS
PROVED TO BE VERY EFFICIENT IN NATURE AS RADAR ESTIMATES FROM THE
KSGF 88-D ARE UNDERESTIMATING HOURLY AND STORM TOTALS.

A CARPET BOMB FLASH FLOOD WARNING HAS BEEN ISSUED FOR SEVERAL COUNTIES
FROM SOUTHWEST MISSOURI UP INTO THE LAKE OF THE OZARKS REGION.  STAY
TUNED FOR FUTURE WARNINGS AND STATEMENTS CONCERNING THIS LIFE
THREATENING WEATHER EVENT.

BOTH THE GFS AND THE ETA SHIFTS THE BELT OF HEAVY RAIN EAST WITH
TIME TODAY...LINGERING THIS LINE OVER SOUTH CENTRAL MISSOURI A FEW
HOURS INTO TONIGHTS PERIOD.  GIVEN THE POSITIONING OF THE UPPER LOW
AND LONG WAVE TROUGH...THIS BAND OF HEAVY PRECIPITATION MAY PROGRESS
MUCH SLOWER THAN THE MODELS INDICATE.  IN ANY CASE...PRECIPITATION
CHANCES REMAIN HIGH AND THIS WILL BE REFLECTED IN THE GRIDS AND
ZONES.

UNTIL THE PASSAGE OF THE MAIN SYSTEM GETS THROUGH...PRECIPITATION
CHANCES ARE GOING TO EXIST.  AS OF NOW...THE GFS HAS THE UPPER LOW
SWINGING THROUGH DURING THE DAY ON WEDNESDAY.  THEREFORE HAD TO
INTRODUCE LIKELY POPS IN THIS PERIOD.  AS A MATTER OF FACT...THE GFS
DOESNT GIVE THE AMOUNT OF QPF JUSTICE.  THE MODEL IS WAY UNDERDONE
SO LOOK FOR ANOTHER ROUND OF HEAVY RAIN ON WEDNESDAY.  WOULDNT BE
SURPRISED TO SEE THE UPPER LOW SWING THROUGH EVEN SLOWER THAN THE
CURRENT SOLUTION...SO POPS MAY NEED TO BE INTRODUCED INTO WEDNESDAY
NIGHTS PERIOD AS WELL.

HEADING INTO THE LONG TERM...MEDIUM RANGE MODELS STILL INDICATE A
PERIOD WITH ZONAL FLOW ACROSS THE LOWER 48.  MUCH COOLER
TEMPERATURES WILL EXIST WITH HIGHS ONLY IN THE 50S...AND LOWS IN THE
30S AND 40S.  AS OF RIGHT NOW...I CANT PINPOINT ANY PERIODS WHERE
PRECIPITATION CHANCES EXIST.  HOWEVER...GIVEN THE SERIES OF
SHORTWAVES THAT WILL MIGRATE THROUGH THE FLOW...PRECIPITATION
CHANCES WILL LIKELY BE INTRODUCED WITH TIME IN A FEW OF THESE
PERIODS.

&&

.AVIATION...
SHOWERS AND THUNDERSTORMS WILL BE THE PRIMARY AVIATION HAZARD ACROSS
EXTREME SOUTHEAST KANSAS AND THE MISSOURI OZARKS TODAY.  LOOK FOR
THIS BAND OF HEAVIER PRECIPITATION TO REMAIN OVER THE REGION THROUGH
MUCH OF TODAY.  THIS WILL ULTIMATELY LOWER CEILINGS TO IFR
CONDITIONS WITH THE HEAVIER PRECIPITATION...WITH VARIABLE
VISIBILITIES.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WARNINGS IN EFFECT THROUGH 900AM FOR SEVERAL
COUNTIES OVER SOUTHWEST AND CENTRAL MISSOURI.

KS...NONE.

CRAMER
Hazardous weather outlook, Oct 31, 9:55 PM CST, 6 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
955 PM CST SUN OCT 31 2004

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-011200-
BARRY-BARTON-BENTON-BOURBON-CAMDEN-CEDAR-CHEROKEE-CHRISTIAN-CRAWFORD-
DADE-DALLAS-DENT-DOUGLAS-GREENE-HICKORY-HOWELL-JASPER-LACLEDE-
LAWRENCE-MARIES-MCDONALD-MILLER-MORGAN-NEWTON-OREGON-OZARK-PHELPS-
POLK-PULASKI-SHANNON-ST. CLAIR-STONE-TANEY-TEXAS-VERNON-WEBSTER-
WRIGHT-
INCLUDING THE CITIES OF...AVA...BOLIVAR...BRANSON...CAMDENTON...
FORT LEONARD WOOD...FORT SCOTT...HOUSTON...JOPLIN...LEBANON...
MONETT...MOUNT VERNON...NEOSHO...NEVADA...OSAGE BEACH...OZARK...
PITTSBURG...ROLLA...SPRINGFIELD...STOCKTON AND WEST PLAINS.
955 PM CST SUN OCT 31 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MISSOURI OZARKS AND EXTREME
SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

  THUNDERSTORMS WITH HEAVY RAINFALL AND LOCALIZED FLOODING.

  AREAS AFFECTED AND TIMING:

  MUCH OF EXTREME SOUTHEAST KANSAS AND SOUTHERN MISSOURI THROUGH
  TONIGHT.

  DISCUSSION:

  A WARM FRONT WILL MOVE NORTHWARD INTO THE MISSOURI OZARKS REGION
  TONIGHT. AMPLE MOISTURE FROM THE GULF OF MEXICO WILL INTERACT WITH
  THE FRONT TO CONTINUE PRODUCING WIDESPREAD SHOWERS WITH EMBEDDED
  THUNDERSTORMS. OCCASIONAL HEAVY RAINFALL IS EXPECTED AND FLOODING
  WILL BE POSSIBLE THROUGH THE NIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

  RAIN AND A FEW EMBEDDED THUNDERSTORMS WILL CONTINUE THROUGH MONDAY
  NIGHT. ALTHOUGH A FEW THUNDERSTORMS MAY PRODUCE CLOUD TO GROUND
  LIGHTNING...THE PRIMARY HAZARD WILL BE FLOODING DUE TO SATURATED
  SOILS FROM PREVIOUS RAINFALL.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. HOWEVER...
  SPOTTERS ARE ENCOURAGED TO REPORT THEIR RAINFALL TOTALS.

TERRY

In the hours before

Local storm report, Nov 1, 3:07 AM CST, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
0307 AM CST MON NOV 01 2004

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0208 AM     FLASH FLOOD      PINEVILLE               36.60N 94.38W
11/01/2004                   MCDONALD           MO   LAW ENFORCEMENT

            LOW WATER CROSSING AND STREETS FLOODED IN THE PINEVILLE
            AREA. REPORTED BY LAW ENFORCEMENT.

0300 AM     FLASH FLOOD      (UMN)MONETT             36.88N 93.90W
11/01/2004                   BARRY              MO   LAW ENFORCEMENT

            FLOODING OF STREETS AND LOW WATER CROSSINGS IN AND
            AROUND MONETT. REPORTED BY LAW ENFORCEMENT.
Local storm report, Nov 1, 3:54 AM CST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
0354 AM CST MON NOV 01 2004

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0330 AM     FLASH FLOOD      15 N WARSAW             38.46N 93.38W
11/01/2004                   BENTON             MO   LAW ENFORCEMENT

            FLOODING ON HIGHWAY 65 NEAR THE INTERSECTION OF HWY 52.
            REPORTED BY LAW ENFORCEMENT.

0330 AM     FLASH FLOOD      WARSAW                  38.25N 93.38W
11/01/2004                   BENTON             MO   LAW ENFORCEMENT

            FLOODING REPORTED ON ROADS AND HIGHWAYS. FLOODING OVER
            HIGHWAY 65 1.5 MILES NORTH OF WARSAW. REPORTED BY LAW
            ENFORCEMENT.
Local storm report, Nov 1, 3:55 AM CST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
0355 AM CST MON NOV 01 2004

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0330 AM     FLOOD            NEOSHO                  36.87N 94.37W
11/01/2004                   NEWTON             MO   LAW ENFORCEMENT

            ONGOING STREET FLOODING IN NEOSHO. REPORTED BY LAW
            ENFORCEMENT.
Local storm report, Nov 1, 4:17 AM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
0417 AM CST MON NOV 01 2004

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0413 AM     FLASH FLOOD      BUFFALO                 37.65N 93.10W
11/01/2004                   DALLAS             MO   LAW ENFORCEMENT

            SERIOUS STREET FLOODING IN BUFFALO. REPORTED BY LAW
            ENFORCEMENT.
Local storm report, Nov 1, 4:26 AM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
0426 AM CST MON NOV 01 2004

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0420 AM     FLASH FLOOD      WILLARD                 37.30N 93.43W
11/01/2004                   GREENE             MO   LAW ENFORCEMENT

            STREET FLOODING. NEW MELLVILLE ROAD (FARM RD 84).
            REPORTED BY LAW ENFORCEMENT.

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 1, 1:22 AM CSTFlash Flood WarningSGFMcDonald, Newton6 hr
Nov 1, 1:58 AM CSTFlash Flood WarningSGFBarry, Lawrence6 hr
Nov 1, 2:42 AM CSTFlash Flood WarningSGFChristian, Greene, Polk6 hr
Nov 1, 3:24 AM CSTFlash Flood WarningSGFBarry, Barton, Benton, Cedar, Christian, Dade and 11 more6 hr
Nov 1, 5:24 AM CSTFlash Flood WarningSGFLaclede, Miller, Taney, Webster4 hr
Nov 1, 5:58 AM CSTFlash Flood WarningSGFDouglas, Ozark, Wright4 hr
Nov 1, 7:11 AM CSTFlash Flood WarningSGFMaries, Phelps, Pulaski, Texas2 hr
Nov 1, 9:04 AM CSTSevere Thunderstorm WarningSGFDent26 min
Nov 1, 9:27 AM CSTFlash Flood WarningSGFDent, Douglas, Howell, Maries, Oregon, Ozark and 5 more6 hr

Nearby

Flash Flood Warnings in Missouri, 2004Every flash flood warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.